A NOTE ON (m, n)-PARANORMAL OPERATORS
Vol. 9(1) Jan. 2021, No. 24, pp. 274-283
PREETI DHARMARHA AND SONU RAM
In this paper, we prove properties of the class of (m, n)-paranormal operators (a generalization of paranormal operators) on Hilbert space. Equality of the approximate point spectrum and the joint approximate point spectrum, for (m, n)-paranormal operators has been proved under certain given conditions. Moreover, the point spectrum coincides with the joint point spectrum for the class of (m, n)-paranormal operators. We also discuss the SVEP, normaloid and subnormality for the same class of operators.